# SDR YENA2023060600579

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 23,370 hours, 15,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING, CORROSION ON FRAME 80- BTW STGR 28R/27R AT AFT CARGO DOOR CUTOUT STRUCTURE; REF TOMEX NR 00102, CORROSION ON FRAME 80 BTW STGR 28R/27R AT AFT CARGO DOOR CUTOUT STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS  OT=0.118 IN/ RT= 0.046 THEREFORE IT WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-01, SRM 51-41-02, SRM 51-43-01 AND SRM 51-43-02.
